Images for illustrative purposes only, as packaging may vary.

Sudafed Nasal Spray 20ml

Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief.

- Fast acting sinus decongestant spray
- Provides powerful sinus relief for up to 12 hours
- Nasal decongestant for sinusitis, colds, flu and hayfever
- Non pseudoephedrine decongestant formula
- Relieving sinus congestion also helps with sinus pain and headaches
  • RRP: $12.95
  • $12.95
    $11.99

    Save $0.96

  • Shop By Brand Sudafed
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Active Ingredients Oxymetazoline hydrochloride 500mcg/mL(0.5mg/mL). Also contains benzalkonium chloride 0.02% w/v as a preservative. How It Works Oxymetazoline hydrochloride is a decongestant that clears blockages quickly by reducing nasal congestion. It also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief for several hours.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email